Open Journal of Discrete Mathematics

Vol.3 No.3(2013), Paper ID 34501, 3 pages

DOI:10.4236/ojdm.2013.33023

 

The Triangle Inequality and Its Applications in the Relative Metric Space

 

Zhanjun Su, Sipeng Li, Jian Shen

 

College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, China
College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, China
Department of Mathematics, Texas State University-San Marcos Texas State, San Marcos, USA

 

Copyright © 2013 Zhanjun Su, Sipeng Li, Jian Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Su, S. Li and J. Shen, "The Triangle Inequality and Its Applications in the Relative Metric Space," Open Journal of Discrete Mathematics, Vol. 3 No. 3, 2013, pp. 127-129. doi: 10.4236/ojdm.2013.33023.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.